Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Positivity

Search In Journal Title:

Abbravation: Positivity

Search In Journal Abbravation:

Publisher

Springer Basel

Search In Publisher:

DOI

10.1007/s10936-005-6138-4

Search In DOI:

ISSN

1572-9281

Search In ISSN:
Search In Title Of Papers:

Coupled coincidence point results on generalized d

Authors: Hassen Aydi Erdal Karapınar Zead Mustafa
Publish Date: 2012/11/21
Volume: 17, Issue: 4, Pages: 979-993
PDF Link

Abstract

In this paper we establish some coupled coincidence point results in the setting of partially ordered cone metric spaces via cdistance We also proved some related coupled common fixed point theorems for such mappings Our results generalize extend and unify several wellknown comparable results in the literature regarding this topic We present some examples to illustrate the concepts and results


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Order-unit-metric spaces
  2. The Radon–Nikodym Property for Tensor Products of Banach Lattices
  3. Odd Degree Polynomials on Real Banach Spaces
  4. Positive bases in spaces of polynomials
  5. Regular orbits and positive directions
  6. Semicontinuity of the solution set to a parametric generalized strong vector equilibrium problem
  7. A new application of non-increasing sequences
  8. On the lower semicontinuity of the solution mappings to a parametric generalized strong vector equilibrium problem
  9. A class of $$\ell ^p$$ saturated Banach spaces
  10. On the Structure of the Completion of a Normed Lattice
  11. Domination by ergodic elements in ordered Banach algebras
  12. Pentadiagonal Oscillatory Matrices with Two Spectrum in Common
  13. The essential spectral radius of Volterra operators and an application to Volterra-Hammerstein functional inclusions
  14. An iterative algorithm for finding a common solution of fixed points and a general system of variational inequalities for two inverse strongly accretive operators
  15. Perturbation of Transition Functions and a Feynman-Kac Formula for the Incorporation of Mortality
  16. Statistical approximation by double sequences of positive linear operators on modular spaces
  17. Modules and extremal completely positive maps
  18. Positive solutions of semi-positone nonlinear operator equations in Banach spaces with lattice structure
  19. A characterization of positively decomposable non-linear maps between Banach lattices
  20. Positive solutions for fractional differential systems with nonlocal Riemann–Liouville fractional integral boundary conditions

Search Result: